Couldn't find what you looking for?

TRY OUR SEARCH!

looking for advice on detoxing from 2mg of methadone daily dose and i have been on methadone for just about 2years?

Loading...

SLOW and EASY! Is the ONLY way! IF you go cold turkey you can put your health in jeopardy! Do you go to a clinic? If so tell them that you want to start cutting down! Do you take it with Tang? You could also start watering down each dose! I guarantee you that if you do it too quickly your body will SLAP you around like you can't imagine! So talk with the people that perscribe this to you, and tell them it's time to come off of it and then reduce by 1/2 mg at a time! Also IF you take it once a day, you can start reducing your amount yet take it twice a day so take 3/4 mg in the morning and 3/4 mg in the night! Just so you don't start having withdrawls! The ONLY way to trick your brain is to make sure that it doesn't "catch on!" to what you are doing! I know this sounds crazy, but when you are an adict there are 2 brains - almost working seperately! So the brain that want to get clean HAS to lie to the brain that is addicted that brain Actually does not know you are tricking it! When I was hooked on Percocet and Percodane I chopped each pill into halfs and put them in a smaller container so it looked like more than there was! So if I was getting "edgy" I would look into the container and see ALL these pills! So I immediately calmed down, even though I knew that! It is SO amazing how these medications have so much utter control over us! BUT as a "Survivor" I can tell you with ALL honesty you CAN and WILL kick this out of your life! Good luck and health!
Reply

Loading...

thank you very much for your imput , i do take it in tang at a clinic here in barrie canada my doc hasnt mentioned nothing about splitting my doses, i have been decreasing my dose 1 mg per week so next tuesday ill be down to 1mg then the following tuesday ill be off it. thats my doctors plan, he has offered me clonidine but i declined it, do you think i should take clonidine?
Reply

Loading...

It really depends on how you are feeling! I didn't get much help from Clonidine, I still take it - but basically at night so I am zonked! I find that if I take it in the day I can barely function! It stops the side effects of withdrawls! So before you end with this, you NEED to get your brain and yourself ready with relaxation and NOT thinking about it! Due to the fact that you are at a clinic - they can monitor you! Don't think of next week as the "End!" think of it as the "Start" Are you sufereing right now?
Reply

Loading...

well i only go to a clinic once a week to pick up my drinks i have doctor appointments monthly so they dont monitor me that much, i leave urine samples every two weeks but im totally clean. im hardly suffering im lucky cuz im not working so i just stay home and try and relax. i have terrible insomnia and muscle pain in my back and shoulders, hot baths work good though and no read meat or sugery foods ive read reduces pain, but i smoke ciggarettes is that bad for withdrawal?
Reply

Loading...

Last night was crazy, i tossed and turned, its hard to remain positive when you cant sleep more then 2hours a day, skin is crawling and your eyes keep watering , yur face is a all congested and clamy , argh, i always take my drink every day between 7 or 8 pm so between 12am and 4am im so sick and its hard to get positive about being at zero mgs
Reply

Loading...

You're on 1 right now correct? I know this is hard to believe but you are not really suffering from the withdrawl of the drug in your system! Your brain is causing the symptoms! Since you are having the creepy crawlies I would start the Clonidine! Do your eyes hurt? If so use cucumber on them - it is AMAZING for the side effects with your eyes and sinuses! It's not about being positive about Zero mgs! It's about being positive about this not RUNNING your life and that you beat the beast! So don't think about that OK/ get on the Clonidine and I'm sure you will feel differently!
Reply

Loading...

im at 2 mgs now, until tuesday when i go back to the clinic and i gets my last 6 take home drinks, ill get the clonidine then.
Reply

Loading...

cucumbers ? my eyes tear up constantly when im withdrawing and get stuffed up big time. ill try it if you say itt will help.....
Reply

Loading...

Yeah TOTALLY! So get a cucumber and stick it in the fridge till it's REALLY cold! Then slice it and put it on your eyes! Lay down and breathe! I know this sounds nuts but I was told this by my doctor and it worked!
Reply

Loading...

its tuesday and iguess what my doctor wasn't there today so no clonidine
Reply

Loading...

Say what!!!!!? Clonidine isn't a narcotic! So any other doctor should have been able to perscribe it too you! How are you doing with ALL of it?
Reply

Loading...

aw im fine for now, there was no doctor at all only pharmacist were there they already had my script and had all my drinks waiting for me, it just night time i get sick as the methadone wears off and im so sore in my back and shoulders but its ok, i had a drink left over cuz i have been only taking half my drink past few days, i poured it down the drain i might aswell keep doing that in a attempt to wein myself further down. what do you think? i have self control, its just im afraid to quiit without something, like clonidine. otherwise im so scared to go through with just stopping.... im so confused
Reply

Loading...

Don't pour the drug down the drain! I understand totally why you did that, you are sick and tired of this damn thing running your life, BUT it IS!! So you have to work slowly to get your life back under your control! Keep doing what the doctor said until he gets back, when is he back? Then go on the clonidine, I would advise you to go slowly with both, ONLY take the clonidine to help you sleep! Sleep gets this through the system! Also MANY therapists believe in cleansing your system - as in Milk Thistle - which totally cleanse your liver - where these drugs are mainly stored! I didn't get to do this, as I was in MAJOR pain and still needed - and will always need - painkillers!

Eating healthier - green plants, and green tea, can REALLY help with getting this c**p out of your system! So make an appointment with this doctor, and get on the clonidine and SLOWLY change your system - weaning and cleansing! It sounds like the only problem is at night time, so get some knowledge about getting a good night sleep - such as Melatonin - this REALLY helps with your legs twitching etc. Try as much as possible to go the natural way! Talk to your local health store - they were a GREAT help to me! and Really made me feel better!
Reply

Loading...

you walked your local drug store and said what. hey im a junkie can you help me get some sleep? im jittery and nervous ALL the time my hands shake and my heart races when i talk to people, i barley go outside the house.

hey i tryed the cucumbers on the eyes but it did make much of a difference, how longshould they be on my eyes?
Reply

Loading...